Open Access
August, 1969 A Class of Rank Order Tests for a General Linear Hypothesis
Madan Lal Puri, Pranab Kumar Sen
Ann. Math. Statist. 40(4): 1325-1343 (August, 1969). DOI: 10.1214/aoms/1177697505


For a general multivariate linear hypothesis testing problem, a class of permutationally (conditionally) distribution-free tests is proposed and studied. The asymptotic distribution theory of the proposed class of test statistics is studied along with a generalization of the elegant results of Hajek (1968) to the multistatistics and multivariate situations. Asymptotic power and optimality of the proposed tests are established and a characterization of the multivariate multisample location problem [cf. Puri and Sen (1966)] in terms of the proposed linear hypothesis is also considered.


Download Citation

Madan Lal Puri. Pranab Kumar Sen. "A Class of Rank Order Tests for a General Linear Hypothesis." Ann. Math. Statist. 40 (4) 1325 - 1343, August, 1969.


Published: August, 1969
First available in Project Euclid: 27 April 2007

zbMATH: 0193.16902
MathSciNet: MR245155
Digital Object Identifier: 10.1214/aoms/1177697505

Rights: Copyright © 1969 Institute of Mathematical Statistics

Vol.40 • No. 4 • August, 1969
Back to Top